# SDR GTIA20130418563

- Difficulty date: April 18, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 29,308 hours, 14,114 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200900
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A SQUEALING NOISE FROM RT EMERGENCY OVERWING EXIT IN CRUISE.  PERFORMED DETAILED VISUAL INSPECTION OF RT OVERWING EMERGENCY EXIT DOOR IAW ACFT MM.  NO LOOSE HARDWARE OR DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
